# SDR UPS06246958

- Difficulty date: May 12, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- Aircraft time: 46,319 hours, 34,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV RIVET HEAD POPPED OFF AT STA 680 LONG 6L JUST FWD OF DOUBLER.  FOUND CORROSION IN LAP FROM STA 620-720 AT S-6L.  REPAIRED LAP PER EO B727-5330-0509-T APPX C, SAA EA 727-5330-01-A0201, AND EO B727- 5330-24413-A.
